# SDR 98ZZZX2781

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206BX
- Make and model: Bell 206B
- Aircraft serial: 2872
- System (JASC): 2437 · DC Indicating System
- Part: Load Meter
- Part number: 2060751863
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDLE WILL NOT MOVE AT ALL.  REMOVED FROM AIRCRAFT AND SENT FOR REPAIR.
